Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 11, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Apr 10, 2011, 5:54 AM CDT for 20 counties in Texas. It took effect at Apr 10, 2011, 9:33 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2011, 5:54 AM CDT (10:54 UTC)
- In effect from
- Apr 10, 2011, 9:33 AM CDT
- Expired
- Apr 10, 2011, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Stonewall County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 35 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5849 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
006 WWUS74 KLUB 101054 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 554 AM CDT SUN APR 10 2011 ...HIGH WINDS EXPECTED TODAY... .A POTENT STORM SYSTEM WILL AFFECT THE REGION TODAY SETTING THE STAGE FOR VERY WINDY CONDITIONS. WIND SPEEDS WILL BECOME SUSTAINED WINDS NEAR 40 MPH DURING THE DAY SUNDAY...WITH GUSTS TO 60 MPH POSSIBLE. THE STRONG WINDS WILL ALSO CREATE WIDESPREAD AREAS OF BLOWING DUST. TXZ021>025-027>030-033>036-039>042-110000- /O.UPG.KLUB.HW.A.0002.110410T1500Z-110411T0300Z/ /O.NEW.KLUB.HW.W.0002.110410T1700Z-110411T0000Z/ /O.NEW.KLUB.DU.Y.0003.110410T1700Z-110411T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...MORTON... LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS... PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST 554 AM CDT SUN APR 10 2011 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... ...BLOWING DUST ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. A BLOWING DUST ADVISORY HAS ALSO BEEN ISSUED. THIS BLOWING DUST ADVISORY IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: STRONG WESTERLY WINDS AND RISK OF BLOWING DUST WILL INCREASE LATE SUNDAY MORNING AND CONTINUE THROUGH UNTIL EARLY SUNDAY EVENING. * WINDS: WESTERLY WINDS WILL APPROACH 40 MPH WITH GUSTS TO AROUND 60 MPH POSSIBLE. * IMPACTS: THE STRONG WINDS WILL CREATE WIDESPREAD AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITIES TO LESS THAN ONE MILE AND MAY MAKE TRAVEL DIFFICULT. THE WINDS WILL ALSO CONTRIBUTE TO AN ALREADY CRITICAL FIRE WEATHER SITUATION ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ TXZ026-031-032-037-038-043-044-110000- /O.UPG.KLUB.HW.A.0002.110410T1500Z-110411T0300Z/ /O.NEW.KLUB.WI.Y.0011.110410T1700Z-110411T0000Z/ CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL- INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS... PADUCAH...DICKENS...SPUR...GUTHRIE...JAYTON...ASPERMONT 554 AM CDT SUN APR 10 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: STRONG WESTERLY WINDS WILL INCREASE SUNDAY MORNING AND CONTINUE INTO SUNDAY EVENING. * WINDS: WESTERLY WINDS WILL OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH POSSIBLE. * IMPACTS: THE WIND WILL AGGRAVATE AN ALREADY CRITICAL FIRE WEATHER SITUATION. PATCHY AREAS OF BLOWING DUST MAY OCCUR DURING THE AFTERNOON HOURS. AREAS OF DENSE SMOKE FROM GRASSLAND WILD FIRES WILL CAUSE TRAVEL PROBLEMS AND MAY CAUSE HEALTH CONCERNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
181 WWUS74 KLUB 101433 AAA NPWLUB URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 933 AM CDT SUN APR 10 2011 ...HIGH WINDS EXPECTED TODAY... .A POTENT STORM SYSTEM WILL AFFECT THE REGION TODAY SETTING THE STAGE FOR VERY WINDY CONDITIONS. WIND SPEEDS WILL BECOME SUSTAINED WINDS NEAR 40 MPH DURING THE DAY TODAY...WITH GUSTS TO 60 MPH POSSIBLE. THE STRONG WINDS WILL ALSO CREATE WIDESPREAD AREAS OF BLOWING DUST. TXZ021>025-027>030-033>036-039>042-102100- /O.EXT.KLUB.HW.W.0002.110410T1433Z-110411T0000Z/ /O.EXT.KLUB.DU.Y.0003.110410T1433Z-110411T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...MORTON... LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS... PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST 933 AM CDT SUN APR 10 2011 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...BLOWING DUST ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE BLOWING DUST ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING: STRONG WESTERLY WINDS AND THE RISK OF BLOWING DUST WILL INCREASE THROUGH THE LATE MORNING HOURS AND CONTINUE THROUGH THE AFTERNOON UNTIL EASING EARLY THIS EVENING. * WINDS: WESTERLY WINDS WILL APPROACH 40 MPH WITH GUSTS TO AROUND 60 MPH POSSIBLE. * IMPACTS: THE STRONG WINDS WILL CREATE WIDESPREAD AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITIES TO LESS THAN ONE MILE AND MAY MAKE TRAVEL DIFFICULT. THE WINDS WILL ALSO CONTRIBUTE TO AN ALREADY CRITICAL FIRE WEATHER SITUATION ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ TXZ026-031-032-037-038-043-044-102100- /O.EXT.KLUB.WI.Y.0011.110410T1433Z-110411T0000Z/ CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL- INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS... PADUCAH...DICKENS...SPUR...GUTHRIE...JAYTON...ASPERMONT 933 AM CDT SUN APR 10 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING: STRONG WESTERLY WINDS AND WILL INCREASE THROUGH THE LATE MORNING HOURS AND CONTINUE THROUGH THE AFTERNOON UNTIL EASING THIS EVENING. * WINDS: WESTERLY WINDS WILL OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH POSSIBLE. * IMPACTS: THE WIND WILL AGGRAVATE AN ALREADY CRITICAL FIRE WEATHER SITUATION. PATCHY AREAS OF BLOWING DUST MAY OCCUR DURING THE AFTERNOON HOURS. AREAS OF DENSE SMOKE FROM GRASSLAND WILD FIRES WILL CAUSE TRAVEL PROBLEMS AND MAY CAUSE HEALTH CONCERNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
918 WWUS74 KLUB 101723 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1223 PM CDT SUN APR 10 2011 ...HIGH WINDS EXPECTED TODAY... .A POTENT STORM SYSTEM WILL AFFECT THE REGION TODAY SETTING THE STAGE FOR VERY WINDY CONDITIONS. WIND SPEEDS WILL BECOME SUSTAINED WINDS NEAR 40 MPH DURING THE DAY TODAY...WITH GUSTS TO 60 MPH POSSIBLE. THE STRONG WINDS WILL ALSO CREATE WIDESPREAD AREAS OF BLOWING DUST. TXZ033>036-039>042-110000- /O.CAN.KLUB.HW.W.0002.000000T0000Z-110411T0000Z/ /O.EXA.KLUB.WI.Y.0011.000000T0000Z-110411T0000Z/ /O.CON.KLUB.DU.Y.0003.000000T0000Z-110411T0000Z/ COCHRAN-HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...MORTON...LEVELLAND...LUBBOCK...SLATON... WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...ODONNELL...POST 1223 PM CDT SUN APR 10 2011 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. A BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING: STRONG WESTERLY WINDS AND WILL INCREASE THROUGH THE LATE MORNING HOURS AND CONTINUE THROUGH THE AFTERNOON UNTIL EASING THIS EVENING. * WINDS: WESTERLY WINDS WILL OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH POSSIBLE. * IMPACTS: THE WIND WILL AGGRAVATE AN ALREADY CRITICAL FIRE WEATHER SITUATION. PATCHY AREAS OF BLOWING DUST MAY OCCUR DURING THE AFTERNOON HOURS. AREAS OF DENSE SMOKE FROM GRASSLAND WILD FIRES WILL CAUSE TRAVEL PROBLEMS AND MAY CAUSE HEALTH CONCERNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ021>025-027>030-110000- /O.CON.KLUB.HW.W.0002.000000T0000Z-110411T0000Z/ /O.CON.KLUB.DU.Y.0003.000000T0000Z-110411T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY 1223 PM CDT SUN APR 10 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING: STRONG WESTERLY WINDS AND THE RISK OF BLOWING DUST WILL INCREASE THROUGH THE LATE MORNING HOURS AND CONTINUE THROUGH THE AFTERNOON UNTIL EASING EARLY THIS EVENING. * WINDS: WESTERLY WINDS WILL APPROACH 40 MPH WITH GUSTS TO AROUND 60 MPH POSSIBLE. * IMPACTS: THE STRONG WINDS WILL CREATE WIDESPREAD AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITIES TO LESS THAN ONE MILE AND MAY MAKE TRAVEL DIFFICULT. THE WINDS WILL ALSO CONTRIBUTE TO AN ALREADY CRITICAL FIRE WEATHER SITUATION ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ TXZ026-031-032-037-038-043-044-110000- /O.CON.KLUB.WI.Y.0011.000000T0000Z-110411T0000Z/ CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL- INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS... PADUCAH...DICKENS...SPUR...GUTHRIE...JAYTON...ASPERMONT 1223 PM CDT SUN APR 10 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING: STRONG WESTERLY WINDS AND WILL INCREASE THROUGH THE LATE MORNING HOURS AND CONTINUE THROUGH THE AFTERNOON UNTIL EASING THIS EVENING. * WINDS: WESTERLY WINDS WILL OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH POSSIBLE. * IMPACTS: THE WIND WILL AGGRAVATE AN ALREADY CRITICAL FIRE WEATHER SITUATION. PATCHY AREAS OF BLOWING DUST MAY OCCUR DURING THE AFTERNOON HOURS. AREAS OF DENSE SMOKE FROM GRASSLAND WILD FIRES WILL CAUSE TRAVEL PROBLEMS AND MAY CAUSE HEALTH CONCERNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
526 WWUS74 KLUB 102024 AAA NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 324 PM CDT SUN APR 10 2011 TXZ025-027>030-110000- /O.CAN.KLUB.HW.W.0002.000000T0000Z-110411T0000Z/ /O.EXA.KLUB.WI.Y.0011.000000T0000Z-110411T0000Z/ /O.CON.KLUB.DU.Y.0003.000000T0000Z-110411T0000Z/ HALL-BAILEY-LAMB-HALE-FLOYD- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY 324 PM CDT SUN APR 10 2011 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. A BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING: GUSTY WESTERLY WINDS WILL CONTINUE THROUGH THE EARLY EVENING HOURS. * WINDS: WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH WILL BE POSSIBLE. * IMPACTS: THE WIND WILL AGGRAVATE AN ALREADY CRITICAL FIRE WEATHER SITUATION. THE WIND WILL ALSO CREATE AREAS OF BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ033>036-039>042-110000- /O.CAN.KLUB.DU.Y.0003.000000T0000Z-110411T0000Z/ /O.CON.KLUB.WI.Y.0011.000000T0000Z-110411T0000Z/ COCHRAN-HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...MORTON...LEVELLAND...LUBBOCK...SLATON... WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...ODONNELL...POST 324 PM CDT SUN APR 10 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...BLOWING DUST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE BLOWING DUST ADVISORY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING: GUSTY WESTERLY WINDS WILL BE POSSIBLE THROUGH THE EARLY EVENING HOURS. * WINDS: WESTERLY WINDS WILL OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH WILL BE POSSIBLE. * IMPACTS: THE WIND WILL AGGRAVATE AN ALREADY CRITICAL FIRE WEATHER SITUATION. THE WIND WILL ALSO CREATE PATCHY AREAS OF BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ026-031-032-037-038-043-044-102130- /O.CAN.KLUB.WI.Y.0011.000000T0000Z-110411T0000Z/ CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL- INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS... PADUCAH...DICKENS...SPUR...GUTHRIE...JAYTON...ASPERMONT 324 PM CDT SUN APR 10 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE WIND ADVISORY. WESTERLY WINDS OF 15 TO 25 MPH WILL BE COMMON THROUGH THE REMAINDER OF THE AFTERNOON HOURS ACROSS THE ROLLING PLAINS. $$ TXZ021>024-110000- /O.CON.KLUB.HW.W.0002.000000T0000Z-110411T0000Z/ /O.CON.KLUB.DU.Y.0003.000000T0000Z-110411T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE 324 PM CDT SUN APR 10 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING: STRONG WESTERLY WINDS WILL CONTINUE THROUGH THE AFTERNOON BEFORE EASING EARLY THIS EVENING. * WINDS: WESTERLY WINDS WILL OF 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH WILL BE POSSIBLE. * IMPACTS: THE STRONG WINDS WILL CREATE AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITIES AND MAY MAKE TRAVEL DIFFICULT. THE WINDS WILL ALSO CONTRIBUTE TO AN ALREADY CRITICAL FIRE WEATHER SITUATION ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$
732 WWUS74 KLUB 110007 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 707 PM CDT SUN APR 10 2011 TXZ021>024-110115- /O.EXP.KLUB.HW.W.0002.000000T0000Z-110411T0000Z/ /O.EXP.KLUB.DU.Y.0003.000000T0000Z-110411T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE 707 PM CDT SUN APR 10 2011 ...HIGH WIND WARNING HAS EXPIRED... ...BLOWING DUST ADVISORY HAS EXPIRED... THE HIGH WIND WARNING AND THE BLOWING DUST ADVISORY ARE NO LONGER IN EFFECT. GUSTY WINDS WILL CONTINUE THROUGH MUCH OF THE NIGHT... HOWEVER. $$ TXZ025-027>030-110115- /O.EXP.KLUB.DU.Y.0003.000000T0000Z-110411T0000Z/ /O.EXP.KLUB.WI.Y.0011.000000T0000Z-110411T0000Z/ HALL-BAILEY-LAMB-HALE-FLOYD- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY 707 PM CDT SUN APR 10 2011 ...BLOWING DUST ADVISORY HAS EXPIRED... ...WIND ADVISORY HAS EXPIRED... THE HIGH WIND WARNING AND THE BLOWING DUST ADVISORY ARE NO LONGER IN EFFECT. GUSTY WINDS WILL CONTINUE THROUGH MUCH OF THE NIGHT... HOWEVER. $$ TXZ033>036-039>042-110115- /O.EXP.KLUB.WI.Y.0011.000000T0000Z-110411T0000Z/ COCHRAN-HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...MORTON...LEVELLAND...LUBBOCK...SLATON... WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...ODONNELL...POST 707 PM CDT SUN APR 10 2011 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. GUSTY WINDS WILL CONTINUE THROUGH MUCH OF THE NIGHT...HOWEVER. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Apr 10, 5:01 AM CDT, 53 minutes earlier.
Area forecast discussion, Apr 10, 5:01 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 501 AM CDT SUN APR 10 2011 .SHORT TERM... ...DANGEROUS HIGH WIND/WILDFIRE EPISODE EXPECTED TODAY... DAMAGING/LIFE THREATENING WILDFIRE EVENT POSSIBLE TODAY...AS HIGH WINDS...BLOWING DUST...AND A CONTINUED OUTBREAK OF WILDFIRES IS ANTICIPATED. UPPER LEVEL LOW ACROSS THE GREAT BASIN EARLY THIS MORNING HAS BEGUN ITS RAPID EJECTION INTO THE CENTRAL PLAINS. UL JET MAX REGION IS JUST NOW BEGINNING TO IMPINGE UPON WEST TEXAS. THE STRENGTH OF THIS SYSTEM REMAINS IMPRESSIVE WITH H7 HEIGHT GRADIENTS OF 90-100M/200NM WHICH SHOULD SUPPORT WINDS OF NEAR OR ABOVE 40 MPH ACROSS THE LLANO ESTACADO. LATEST 12KM NAM HAS INCREASED H7 WINDS OVERHEAD TO THE 60-65 KT RANGE AT 18Z. EXPERIENCE DICTATES THAT MOS IS UNDERPLAYING SFC WIND SPEEDS AND THUS BUMPED SPEEDS UP ACCORDINGLY. HAVE ISSUED A HIGH WIND WARNING FOR AREAS GENERALLY WEST OF THE CAPROCK ESCARPMENT. A WIND ADVISORY IS IN EFFECT FOR THE REMAINDER OF THE ROLLING PLAINS AND EXTREME SOUTHEASTERN TEXAS PANHANDLE. WITH THE DRY AIR EXPECTED THIS AFTERNOON AND COMPRESSIONAL DOWNSLOPE HEATING UNDER MOSTLY CLEAR SKIES...RED FLAG WARNING CONTINUES TO BE WELL JUSTIFIED. IN FACT...CANNOT OVEREMPHASIZE THE CONCERN FOR ADDITIONAL FIRES TODAY PARTICULARLY WITH FCST WIND SPEEDS THAT HAVE A HISTORY OF DOWNING POWER LINES/POLES. FUELS ARE ABOUT AS CRITICAL AS THEY GET OUT HERE AND IGNITIONS WILL BE EASY TO OBTAIN. WINDS WILL MAKE CONTROL OF ANY FIRES DIFFICULT IF NOT IMPOSSIBLE. ALONG WITH THE HIGH WINDS... HAVE ISSUED A BLOWING DUST ADVISORY WITH THE SAME SPATIAL COVERAGE AS THE HIGH WIND WARNING. WINDS SHOULD BEGIN TO SUBSIDE AROUND SUNSET ALTHOUGH HAVE CONCERNS REGARDING WIND SPEEDS BEHIND CANADIAN FRONT DUE IN LATE THIS EVENING. NAM AND GFS BOTH HINT AT 3HR SFC PRESSURE RISES IN THE 7-8 MB RANGE SUGGEST POTENTIAL FOR GUSTY WINDS BEHIND THE FRONT. THEREFORE...IT IS CONCEIVABLE THAT A WIND ADVISORY MAY BE REQUIRED AFTER EXPIRY OF THE HWW. WILL ALSO WANT TO KEEP A CLOSE WATCH ON ELEVATED CONVECTION WHICH COULD DEVELOP THIS EVENING....PARTICULARLY IN THE NORTHEAST...AS MID LEVEL MOISTURE...COINCIDENT WITH SHALLOW AREA OF CAPE MAY LEAD TO VIRGA SHOWERS IN THERMODYNAMIC PROFILE SUPPORTIVE OF DOWNBURSTS AS THE TROUGH AXIS PASSES OVERHEAD. && .LONG TERM... BY 12Z MONDAY TODAY/S PASSING UA SYSTEM WILL BE QUICKLY EJECTING EASTWARD...AND WILL PROGRESS TOWARD THE MISSISSIPPI VALLEY BY AFTERNOON. A DRY/MILD PAC AIRMASS WILL RIDGE OVER THE SOUTHERN ROCKIES AND SETTLE OVER THE SOUTHERN PLAINS IN THE WAKE OF THIS FEATURE. THUS BENIGN WEATHER IS ANTICIPATED AS AN UA RIDGE AXIS TRANSLATES OVER WEST TEXAS THROUGH WEDNESDAY NIGHT. SOUTHWESTERLY FLOW ALOFT WILL BECOME RE-ESTABLISHED OVER THE REGION IN ADVANCE OF THE NEXT SHORTWAVE TROUGH PROGGED APPROACH THE SOUTHERN PLAINS MIDWEEK. THIS FEATURE WILL BRING BREEZY DOWNSLOPE WINDS ATOP A DRY AIRMASS...HOWEVER...INDICATIONS ARE THAT FIRE WEATHER WILL NOT BE AS SEVERE AS AT CURRENT. MEDIUM RANGE SOLUTIONS CONTINUE TO SHOW A FRONTAL PASSAGE LATE IN THE WORK WEEK/EARLY WEEKEND AS THE UA PATTERN AMPLIFIES. && .FIRE WEATHER... IN SHORT...TODAY IS A PARTICULARLY DANGEROUS SITUATION FOR FIRE WEATHER ACROSS WEST TEXAS WITH THE EXTREME NATURE OF THE FUELS BEING A KEY FACTOR IN ADDITION TO THE ALREADY HIGH END FIRE WEATHER CONDITIONS. AREAS WEST OF THE CAPROCK ESCARPMENT SHOULD SEE SUSTAINED WINDS IN THE 40 MPH RANGE WITH SLIGHTLY LOWER SPEEDS ACROSS THE ROLLING PLAINS. WIND GUSTS TO 60 AND POSSIBLY HIGHER REMAIN A FACTOR. AFTERNOON RH VALUES WILL DIP TO BETWEEN 5 AND 15 PCT DESPITE AFTERNOON HIGH TEMPS RUNNING SOME 10 TO 20 DEGREES COOLER THAN YESTERDAY AS THE RESULT OF VERY DRY AIR MIXING DOWN FROM ALOFT. FCST WIND SPEEDS HAVE A HISTORY OF SNAPPING POWER LINES WHICH CAN CONTRIBUTE TO ADDITIONAL STARTS. WINDS SHOULD REMAIN PRIMARILY WESTERLY TODAY UNTIL THE EVENING HOURS WHEN A COLD FRONT MOVES INTO THE REGION SHIFTING WINDS TO THE NORTHWEST. WIND SPEEDS NEAR 20 MPH INTO THE EARLY MORNING HOURS ON MONDAY SHOULD BE COMMON BUT WITH THE FCST PRESSURE RISES FORECAST BEHIND THE FRONT...WE WILL HAVE TO CLOSELY MONITOR FOR HIGHER WINDS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 66 34 68 39 75 / 0 0 0 0 0 TULIA 72 37 71 41 76 / 0 0 0 0 0 PLAINVIEW 74 38 72 42 76 / 0 0 0 0 0 LEVELLAND 75 37 75 43 79 / 0 0 0 0 0 LUBBOCK 78 39 75 45 79 / 0 0 0 0 0 DENVER CITY 75 35 74 41 82 / 0 0 0 0 0 BROWNFIELD 77 38 75 43 80 / 0 0 0 0 0 CHILDRESS 84 45 75 46 80 / 0 10 10 0 0 SPUR 86 44 75 46 79 / 0 10 10 0 0 ASPERMONT 89 47 76 49 81 / 10 10 10 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>044. WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ026-031-032-037-038-043-044. BLOWING DUST ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>025-027>030-033>036-039>042. HIGH WIND WARNING FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>025-027>030-033>036-039>042. && 26/20
Hazardous weather outlook, Apr 10, 4:24 AM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 424 AM CDT SUN APR 10 2011 TXZ021>044-110930- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 424 AM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT NON PRECIPITATION AND FIRE WEATHER WESTERLY WINDS WILL BECOME SUSTAINED AT SPEEDS GREATER THAN 30 TO 40 MPH WITH GUSTS NEAR 60 MPH TODAY. THE STRONGEST WINDS WILL OCCUR WEST OF THE CAPROCK ESCARPMENT. THESE WINDS WILL RESULT IN REDUCED VISIBILITIES IN BLOWING DUST BELOW ONE MILE IN SOME LOCATIONS. IN ADDITION...EXTREMELY CRITICAL FIRE WEATHER TODAY WILL BE SUPPORTIVE OF DAMAGING WIND-DRIVEN WILDFIRES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 5:54 AM CDT | Blowing Dust Advisory | LUB | Bailey, Briscoe, Castro, Cochran, Crosby, Floyd and 11 more | 13 hr |
| Apr 10, 5:54 AM CDT | High Wind Warning | LUB | Bailey, Briscoe, Castro, Cochran, Crosby, Floyd and 11 more | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.